Alert archive / Tennessee / Flash Flood Warnings in 2017

Flash Flood Warning 4, NWS Morristown, TN

March 1, 20175 counties in Tennessee

NWS Morristown, TN issued this flash flood warning at Mar 1, 2017, 4:46 PM EST for 5 counties in Tennessee. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 1, 2017, 4:46 PM EST (21:46 UTC)
Expired
Mar 1, 2017, 7:45 PM EST
In force
3 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
None

Counties Blount County, TN, Jefferson County, TN, Knox County, TN, Loudon County, TN, Sevier County, TN

The radar

The Knoxville radar (KMRX), 55 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 5:15 PM ESTFLASH FLOOD4 E Knoxville, TNFLOODING OVER THE ROADWAY NEAR IJAMS NATURE CENTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.8 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 694 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 361 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
694 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
842 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
361 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
1.6
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted.

049 
WGUS54 KMRX 012146
FFWMRX
TNC009-089-093-105-155-020045-
/O.NEW.KMRX.FF.W.0004.170301T2146Z-170302T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Morristown TN
446 PM EST WED MAR 1 2017

The National Weather Service in Morristown has issued a

* Flash Flood Warning for...
  Northeastern Loudon County in eastern Tennessee...
  Southern Knox County in eastern Tennessee...
  Northern Blount County in eastern Tennessee...
  Southern Jefferson County in eastern Tennessee...
  Northern Sevier County in eastern Tennessee...

* Until 745 PM EST

* At 444 PM EST, the public reported localized flooding over several 
  roadways and other urbanized areas across the warned area. Over 
  one inch of rain has already fallen and flash flooding is already 
  occurring within the warning area.

* Some locations that will experience flooding include...
  Knoxville, Maryville, Sevierville, Alcoa, Dandridge, Farragut,
  Louisville, Rockford, Baneberry, Eagleton Village, Friendsville,
  Bird Crossing, Fairgarden, Kimberlin Heights, Wildwood, McMahan,
  Chestnut Hill, Lake Forest, Bearden and Harrisburg.

Additional rainfall amounts of up to one half inch are possible as 
the thunderstorms which produced this precipitation have shifted 
east of the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3572 8416 3589 8427 3595 8421 3609 8325
      3590 8330

$$

EJH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 1, 2:37 PM EST, 2 hours 9 minutes earlier.

Area forecast discussion, Mar 1, 2:37 PM EST, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
237 PM EST Wed Mar 1 2017

.SHORT TERM (Tonight and Thursday)...
The threat of damaging winds, hail, and isolated tornadoes will
continue to the south of I-40 over the next few hours. Within that
area, severe weather parameters indicate the southern Plateau and
Chattanooga areas have the highest threat. The HRRR seems to have a
better handle on the timing of storms than it did this morning, and
it shows the severe threat winding down around 6 pm. Will include a
pre-first period in the forecast to address the storms and severe
threat.

Obs show a few locations with winds near advisory criteria, so the
Wind Advisory will be continued for the entire area until midnight.
Wtih fropa occurring between 00z and 03z, winds will shift to the W-
NW, and decrease in intensity. Will end the wind advisory for all
locations, including the mountains, at midnight. PoPs will also be
dropped after midnight, with skies clearing as dry air aloft builds
in. With a NW flow providing cold advection through tomorrow,
temperatures will be much cooler, with highs in the upper 40s to
upper 50s.

.LONG TERM (Thursday Night through Wednesday)...
Brief zonal flow on Thursday night will become northwesterly by
Friday morning as a secondary dry cold front tracks through the
area.  This will bring in another surge of cool...dry air for
Friday/Friday night.  Highs on Friday will range from the 30s
mountains to 40s and low 50s across lower elevations.  Lows Friday
night will generally be in the 20s and lower 30s.  A ridge of high
pressure will build in for the weekend in...beginning a warming
trend and continuing the dry conditions.  The main system of the
extended will be a low pressure system moving through the region
Monday into Tuesday.  The main frontal passage on Tuesday should be
accompanied by a line of convection.  Behind the system...another
dry...cool air mass will push in for Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             42  58  34  53 /  10   0   0  10
Knoxville McGhee Tyson Airport, TN  40  54  32  47 /  20   0   0  10
Oak Ridge, TN                       39  53  32  47 /  10   0   0  10
Tri Cities Airport, TN              38  50  30  43 /  40   0   0  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Advisory until midnight EST tonight for Cherokee-Clay.

TN...Wind Advisory until midnight EST /11 PM CST/ tonight for
     Anderson-Bledsoe-Blount Smoky Mountains-Bradley-Campbell-
     Claiborne-Cocke Smoky Mountains-East Polk-Grainger-Hamblen-
     Hamilton-Hancock-Hawkins-Jefferson-Johnson-Knox-Loudon-
     Marion-McMinn-Meigs-Morgan-NW Blount-North Sevier-Northwest
     Carter-Northwest Cocke-Northwest Greene-Northwest Monroe-
     Rhea-Roane-Scott TN-Sequatchie-Sevier Smoky Mountains-
     Southeast Carter-Southeast Greene-Southeast Monroe-Sullivan-
     Unicoi-Union-Washington TN-West Polk.

VA...Wind Advisory until midnight EST tonight for Lee-Russell-Scott-
     Washington-Wise.

&&

DGS/MJB
Hazardous weather outlook, Mar 1, 2:48 PM EST, 1 hour 58 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Morristown TN
248 PM EST Wed Mar 1 2017

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-021000-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott-Russell-Washington-
248 PM EST Wed Mar 1 2017 /148 PM CST Wed Mar 1 2017/

This Hazardous Weather Outlook is for portions of Southwest North
Carolina...East Tennessee and Southwest Virginia.

.DAY ONE...This Afternoon and Tonight

A Tornado Watch is in effect for most of Southeast Tennessee
until 7 PM EST. Storms in Southeast Tennessee...including the
Chattanooga area...will be capable of producing damaging winds,
large hail, and a few tornadoes. The threat of severe storms is
expected to end around 6 pm.

Additionally, strong south to southwest winds of 20 to 30 mph
with gusts up to 45 mph will be possible across East Tennessee
this evening. A wind advisory is in effect until midnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this evening in support of
severe weather operations.

In the hours before

Local storm report, Mar 1, 4:10 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
410 PM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     CHATTANOOGA             35.07N 85.26W
03/01/2017                   HAMILTON           TN   EMERGENCY MNGR

            ONE BUSINESS HAD ITS ROOF BLOWN OFF AND THERE ARE SEVERAL
            TREES INTO HOUSES.

&&

EHAGNER
Special weather statement, Mar 1, 4:14 PM EST, 32 minutes before
Special Weather Statement
National Weather Service Morristown TN
414 PM EST WED MAR 1 2017

NCZ060-012200-
Cherokee NC-
414 PM EST WED MAR 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE COUNTY UNTIL 500 PM
EST...

At 414 PM EST, Doppler radar was tracking a strong thunderstorm 10
miles north of Ducktown, moving east at 50 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Andrews, Murphy, Violet, Hot House, Topton, Hiawasse Dam, Marble and
Unaka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A tornado watch remains in effect until 700 PM EST for southwestern
North Carolina...and eastern Tennessee.

LAT...LON 3500 8431 3522 8429 3527 8423 3524 8419
      3524 8413 3529 8403 3524 8401 3522 8397
      3526 8384 3524 8374 3526 8371 3524 8369
      3520 8373 3519 8371 3516 8374 3514 8386
      3508 8391 3505 8397 3502 8396 3499 8401
TIME...MOT...LOC 2114Z 262DEG 47KT 3519 8441

05/MA
Local storm report, Mar 1, 4:15 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
415 PM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     4 NNE CLEVELAND         35.23N 84.84W
03/01/2017                   BRADLEY            TN   AMATEUR RADIO

            TREES AND WIRES DOWN ON EAGLE DRIVE.

&&

EHAGNER
Local storm report, Mar 1, 4:16 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
416 PM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     CHATTANOOGA             35.07N 85.26W
03/01/2017                   HAMILTON           TN   EMERGENCY MNGR

            ONE LIGHT POLE DOWN AND TENT BLOWN ACROSS STREET ON
            UNIVERSITY OF TENNESSEE-CHATTANOOGA CAMPUS.

&&

EHAGNER
Local storm report, Mar 1, 4:17 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
417 PM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             BENTON                  35.18N 84.65W
03/01/2017  E0.50 INCH       POLK               TN   AMATEUR RADIO

&&

EHAGNER
Local storm report, Mar 1, 4:18 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
418 PM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     TSTM WND DMG     2 NW WARTBURG           36.12N 84.61W
03/01/2017                   MORGAN             TN   911 CALL CENTER

            TREE AND POWER LINES DOWN ON MONTGOMERY ROAD IN LANCING.

1040 AM     TSTM WND DMG     2 N OAK RIDGE           35.99N 84.30W
03/01/2017                   ANDERSON           TN   911 CALL CENTER

            TREES DOWN ON KEY SPRINGS ROAD.

1055 AM     TSTM WND DMG     JELLICO                 36.58N 84.13W
03/01/2017                   CAMPBELL           TN   911 CALL CENTER

            TREES DOWN.

1118 AM     TSTM WND DMG     JONESVILLE              36.69N 83.12W
03/01/2017                   LEE                VA   PUBLIC

            TREES DOWN ACROSS THE EASTERN PART OF LEE COUNTY.

1140 AM     TSTM WND DMG     DUFFIELD                36.72N 82.80W
03/01/2017                   SCOTT              VA   PUBLIC

            TREES DOWN ACROSS THE WESTERN PART OF SCOTT COUNTY.

1224 PM     TSTM WND DMG     ABINGDON                36.71N 81.97W
03/01/2017                   WASHINGTON         VA   911 CALL CENTER

            A FEW TREES REPORTED DOWN IN ABINGDON.

0130 PM     TSTM WND DMG     KINGSTON                35.87N 84.51W
03/01/2017                   ROANE              TN   911 CALL CENTER

            SCATTERED TREES DOWN ACROSS ROANE COUNTY.

0133 PM     TSTM WND DMG     E NORRIS                36.21N 84.06W
03/01/2017                   ANDERSON           TN   911 CALL CENTER

            TREE DOWN.

0138 PM     TSTM WND DMG     OAK RIDGE               35.96N 84.30W
03/01/2017                   ROANE              TN   BROADCAST MEDIA

            LARGE TREE DOWN ON WEST OUTER AT WARWICK LANE. PHOTO
            TWEETED FROM THE CITY OF OAK RIDGE.

0220 PM     TSTM WND DMG     DUNLAP                  35.37N 85.39W
03/01/2017                   SEQUATCHIE         TN   TRAINED SPOTTER

            TREES DOWN.

0227 PM     FLASH FLOOD      CLINTON                 36.09N 84.13W
03/01/2017                   ANDERSON           TN   PUBLIC

            CREEK OUT OF ITS BANKS ON GAMBLE FARM. REPORT FROM SOCIAL
            MEDIA.

0230 PM     FLASH FLOOD      7 N OAK RIDGE           36.06N 84.30W
03/01/2017                   ANDERSON           TN   BROADCAST MEDIA

            FLOODING AT PONDEROSA ZOO.

0240 PM     FLASH FLOOD      KINGSTON                35.87N 84.51W
03/01/2017                   ROANE              TN   BROADCAST MEDIA

            FLOODED FIELD AND CREEK OUT OF BANKS.

0241 PM     FLASH FLOOD      CLINTON                 36.09N 84.13W
03/01/2017                   ANDERSON           TN   PUBLIC

            FLOODING ALONG MARLOW ROAD. REPORT FROM SOCIAL MEDIA.

0250 PM     FLASH FLOOD      6 SW MAYNARDVILLE       36.19N 83.88W
03/01/2017                   UNION              TN   AMATEUR RADIO

            AREAS OF FLOODING ALONG HIGHWAY 33 IN UNION COUNTY. WATER
            COVERING ROADWAY AT RACCOON VALLEY AND HANSARD RD.

0254 PM     HAIL             2 NE ORME               35.03N 85.78W
03/01/2017  E2.50 INCH       MARION             TN   EMERGENCY MNGR

0302 PM     HAIL             JASPER                  35.06N 85.63W
03/01/2017  E1.75 INCH       MARION             TN   EMERGENCY MNGR

0317 PM     TSTM WND DMG     RED BANK                35.11N 85.29W
03/01/2017                   HAMILTON           TN   PUBLIC

            TREES AND WIRES DOWN ON WELCH ROAD. REPORT VIA SOCIAL
            MEDIA.

0322 PM     HAIL             LOOKOUT MOUNTAIN        35.01N 85.35W
03/01/2017  E0.88 INCH       HAMILTON           TN   PUBLIC

0325 PM     TSTM WND DMG     7 SW KNOXVILLE          35.90N 84.03W
03/01/2017                   KNOX               TN   PUBLIC

            LIGHT ROOF DAMAGE IN ROCKY HILL.

0325 PM     HAIL             CHATTANOOGA             35.07N 85.26W
03/01/2017  E1.00 INCH       HAMILTON           TN   PUBLIC

0330 PM     HAIL             CHATTANOOGA             35.07N 85.26W
03/01/2017  E1.75 INCH       HAMILTON           TN   PUBLIC

0330 PM     TSTM WND DMG     CHATTANOOGA             35.07N 85.26W
03/01/2017                   HAMILTON           TN   UTILITY COMPANY

            NUMEROUS TREES AND WIRES DOWN ACROSS HAMILTON COUNTY.

0330 PM     TSTM WND GST     1 N ALCOA               35.81N 83.98W
03/01/2017  M55.00 MPH       BLOUNT             TN   ASOS

            MEASURED BY KTYS ASOS.

0339 PM     TSTM WND DMG     2 N CLEVELAND           35.21N 84.87W
03/01/2017                   BRADLEY            TN   EMERGENCY MNGR

            TREES DOWN ON FRONTAGE ROAD AND US 11.

0340 PM     HAIL             CLEVELAND               35.18N 84.87W
03/01/2017  E0.50 INCH       BRADLEY            TN   AMATEUR RADIO

0345 PM     HAIL             CHATTANOOGA             35.07N 85.26W
03/01/2017  E0.25 INCH       HAMILTON           TN   BROADCAST MEDIA

            AT WDEF STUDIO.

0345 PM     HAIL             CLEVELAND               35.18N 84.87W
03/01/2017  E0.75 INCH       BRADLEY            TN   TRAINED SPOTTER

0345 PM     TSTM WND DMG     4 NNE CLEVELAND         35.23N 84.84W
03/01/2017                   BRADLEY            TN   AMATEUR RADIO

            TREES AND WIRES DOWN ON EAGLE DRIVE.

0345 PM     TSTM WND DMG     CHATTANOOGA             35.07N 85.26W
03/01/2017                   HAMILTON           TN   EMERGENCY MNGR

            ONE LIGHT POLE DOWN AND TENT BLOWN ACROSS STREET ON
            UNIVERSITY OF TENNESSEE-CHATTANOOGA CAMPUS.

0345 PM     TSTM WND DMG     CHATTANOOGA             35.07N 85.26W
03/01/2017                   HAMILTON           TN   EMERGENCY MNGR

            ONE BUSINESS HAD ITS ROOF BLOWN OFF AND THERE ARE SEVERAL
            TREES INTO HOUSES.

0355 PM     HAIL             BENTON                  35.18N 84.65W
03/01/2017  E0.50 INCH       POLK               TN   AMATEUR RADIO

&&

EHAGNER

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 9:37 AM ESTSevere Thunderstorm WarningMRXAnderson, Campbell, Morgan, Roane, Scott53 min
Mar 1, 10:30 AM ESTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Grainger, Knox, Roane and 1 more45 min
Mar 1, 11:06 AM ESTSevere Thunderstorm WarningMRXCampbell, Claiborne, Hancock, Hawkins54 min
Mar 1, 11:10 AM ESTSevere Thunderstorm WarningMRXHancock, Hawkins, Sullivan65 min
Mar 1, 11:15 AM ESTSpecial Weather StatementMRXAnderson, Grainger, Jefferson, Knox60 min
Mar 1, 11:43 AM ESTSpecial Weather StatementMRXGrainger, Union62 min
Mar 1, 12:00 PM ESTAreal Flood AdvisoryMRXCampbell, Claiborne3 hr
Mar 1, 12:14 PM ESTSpecial Weather StatementMRXSullivan, Washington46 min
Mar 1, 12:21 PM ESTSevere Thunderstorm WarningMRXJohnson, Sullivan24 min
Mar 1, 12:28 PM ESTSpecial Weather StatementMRXSullivan, Washington62 min
Mar 1, 12:52 PM ESTSpecial Weather StatementMRXBledsoe, Rhea38 min
Mar 1, 12:58 PM ESTSpecial Weather StatementMRXCarter, Johnson, Sullivan, Washington62 min
Mar 1, 1:04 PM ESTSpecial Weather StatementMRXGreene, Hamblen, Jefferson56 min
Mar 1, 1:06 PM ESTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan, Washington54 min
Mar 1, 1:11 PM ESTSevere Thunderstorm WarningMRXBledsoe, Rhea29 min
Mar 1, 1:22 PM ESTAreal Flood AdvisoryMRXAnderson, Morgan, Roane3 hr
Mar 1, 1:23 PM ESTSevere Thunderstorm WarningMRXAnderson, Blount, Knox, Loudon, Roane52 min
Mar 1, 1:35 PM ESTFlash Flood WarningMRXAnderson, Knox, Loudon, Roane3 hr
Mar 1, 1:51 PM ESTAreal Flood AdvisoryMRXBledsoe, Rhea3 hr
Mar 1, 1:58 PM ESTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie62 min
Mar 1, 2:06 PM ESTFlash Flood WarningMRXAnderson, Grainger, Knox, Union3 hr
Mar 1, 2:07 PM ESTSpecial Weather StatementMRXCocke, Hamblen, Jefferson, Knox, Sevier53 min
Mar 1, 2:22 PM ESTAreal Flood AdvisoryMRXCocke, Grainger, Hamblen, Jefferson, Sevier3 hr
Mar 1, 2:28 PM ESTAreal Flood AdvisoryMRXGreene, Hawkins3 hr
Mar 1, 2:29 PM ESTSpecial Weather StatementMRXCarter, Greene, Unicoi, Washington46 min
Mar 1, 2:30 PM ESTSevere Thunderstorm WarningMRXMarion45 min
Mar 1, 2:59 PM ESTSpecial Weather StatementMRXHamilton, McMinn, Meigs, Rhea61 min
Mar 1, 3:00 PM ESTFlash Flood WarningMRXGrainger, Hamblen, Jefferson3 hr
Mar 1, 3:02 PM ESTSevere Thunderstorm WarningMRXHamilton, Marion58 min
Mar 1, 3:03 PM ESTSpecial Weather StatementMRXBlount, Cocke, Jefferson, Loudon, Sevier57 min
Mar 1, 3:20 PM ESTSevere Thunderstorm WarningMRXBlount, Knox, Sevier30 min
Mar 1, 3:30 PM ESTAreal Flood AdvisoryMRXBlount, Knox3 hr
Mar 1, 3:30 PM ESTSpecial Weather StatementMRXMcMinn, Monroe60 min
Mar 1, 3:35 PM ESTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs, Monroe, Polk55 min
Mar 1, 3:59 PM ESTSpecial Weather StatementMRXCarter, Cocke, Greene, Monroe, Sevier, Unicoi46 min
Mar 1, 4:03 PM ESTAreal Flood AdvisoryMRXHawkins, Sullivan, Washington117 min
Mar 1, 4:10 PM ESTSevere Thunderstorm WarningMRXBlount, Monroe18 min
Mar 1, 4:27 PM ESTSevere Thunderstorm WarningMRXPolk18 min
Mar 1, 4:31 PM ESTAreal Flood AdvisoryMRXCocke, Greene, Jefferson3 hr

Nearby

Flash Flood Warnings in Tennessee, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.